MathSciNet Relay Station
MathSciNet bibliographic data
MR1717047 34C11 (34A99)
Mehri, B.; Shadman, D. Boundedness of solutions of certain third order differential equation. Math. Inequal. Appl. 2 (1999), no. 4, 545–549.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement